Alert archive / Louisiana / Wind Advisories in 2023

Wind Advisory 3, NWS New Orleans, LA

February 13, 202310 parishes in Louisiana; Amite County, Pike County, Wilkinson County, Mississippi

NWS New Orleans, LA issued this wind advisory at Feb 13, 2023, 3:29 PM CST for 10 parishes in Louisiana; Amite County, Pike County, Wilkinson County, Mississippi. It took effect at Feb 14, 2023, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2023, 3:29 PM CST (21:29 UTC)
In effect from
Feb 14, 2023, 12:00 PM CST
Expired
Feb 14, 2023, 6:00 PM CST
In force
6 hr
Issued by
NWS New Orleans, LA

Counties Ascension Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Pointe Coupee Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pike County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2023-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2023-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2413 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WWUS74 KLIX 132129
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
329 PM CST Mon Feb 13 2023

LAZ034>037-046>048-071-081>086-MSZ068>070-140530-
/O.NEW.KLIX.WI.Y.0003.230214T1800Z-230215T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Iberville-
West Baton Rouge-East Baton Rouge-Northern Tangipahoa-
Central Tangipahoa-Lower Tangipahoa-Northern Livingston-
Southern Livingston-Western Ascension-Eastern Ascension-Wilkinson-
Amite-Pike-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bayou Sorrel, Plaquemine, 
White Castle, Port Allen, Addis, Brusly, Baton Rouge, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Tickfaw, Independence, 
Robert, Ponchatoula, Akers, Denham Springs, Walker, Livingston, 
Springfield, Killian, Whitehall, French Settlement, Sorrento, 
Acy, Gonzales, Prairieville, Geismar, Donaldsonville, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsburg, Gloster,
Smithdale, Liberty, and McComb
329 PM CST Mon Feb 13 2023

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST TUESDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...From noon to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
707 
WWUS74 KLIX 140154
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
754 PM CST Mon Feb 13 2023

LAZ034>037-046>048-071-081>086-MSZ068>070-141200-
/O.CON.KLIX.WI.Y.0003.230214T1800Z-230215T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Iberville-
West Baton Rouge-East Baton Rouge-Northern Tangipahoa-
Central Tangipahoa-Lower Tangipahoa-Northern Livingston-
Southern Livingston-Western Ascension-Eastern Ascension-Wilkinson-
Amite-Pike-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bayou Sorrel, Plaquemine, 
White Castle, Port Allen, Addis, Brusly, Baton Rouge, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Tickfaw, Independence, 
Robert, Ponchatoula, Akers, Denham Springs, Walker, Livingston, 
Springfield, Killian, Whitehall, French Settlement, Sorrento, 
Acy, Gonzales, Prairieville, Geismar, Donaldsonville, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsburg, Gloster,
Smithdale, Liberty, and McComb
754 PM CST Mon Feb 13 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST
TUESDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...From noon to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
427 
WWUS74 KLIX 141002
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
402 AM CST Tue Feb 14 2023

LAZ034>037-046>048-071-081>086-MSZ068>070-141815-
/O.CON.KLIX.WI.Y.0003.230214T1800Z-230215T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Iberville-
West Baton Rouge-East Baton Rouge-Northern Tangipahoa-
Central Tangipahoa-Lower Tangipahoa-Northern Livingston-
Southern Livingston-Western Ascension-Eastern Ascension-Wilkinson-
Amite-Pike-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bayou Sorrel, Plaquemine, 
White Castle, Port Allen, Addis, Brusly, Baton Rouge, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Tickfaw, Independence, 
Robert, Ponchatoula, Akers, Denham Springs, Walker, Livingston, 
Springfield, Killian, Whitehall, French Settlement, Sorrento, 
Acy, Gonzales, Prairieville, Geismar, Donaldsonville, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsburg, Gloster,
Smithdale, Liberty, and McComb
402 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southwestern 
  Mississippi.

* WHEN...From noon to 6 PM today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
130 
WWUS74 KLIX 141110
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
510 AM CST Tue Feb 14 2023

LAZ036-037-047-048-071-081>086-MSZ069-070-141915-
/O.NEW.KLIX.FG.Y.0010.230214T1110Z-230214T1500Z/
/O.CON.KLIX.WI.Y.0003.230214T1800Z-230215T0000Z/
East Feliciana-St. Helena-West Baton Rouge-East Baton Rouge-
Northern Tangipahoa-Central Tangipahoa-Lower Tangipahoa-
Northern Livingston-Southern Livingston-Western Ascension-
Eastern Ascension-Amite-Pike-
Including the cities of Jackson, Clinton, Felps, Darlington, 
Easleyville, Greensburg, Montpelier, Port Allen, Addis, Brusly, 
Baton Rouge, Amite, Kentwood, Roseland, Wilmer, Hammond, Tickfaw,
Independence, Robert, Ponchatoula, Akers, Denham Springs, Walker,
Livingston, Springfield, Killian, Whitehall, French Settlement, 
Sorrento, Acy, Gonzales, Prairieville, Geismar, Donaldsonville, 
Gillsburg, Gloster, Smithdale, Liberty, and McComb
510 AM CST Tue Feb 14 2023

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

* WHAT...For the Dense Fog Advisory, visibility less than one 
  mile in dense fog. For the Wind Advisory, south winds 20 to 25 
  mph with gusts up to 35 mph expected.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...For the Dense Fog Advisory, until 9 AM CST this 
  morning. For the Wind Advisory, from noon today to 6 PM CST 
  this evening.

* IMPACTS... Hazardous driving conditions due to low visibility
  until the fog burns off. Then, gusty winds could blow around
  unsecured objects as the winds increase. Tree limbs could be 
  blown down and a few power outages may result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$

LAZ039-057-058-060-064-076>080-087>090-MSZ071-141500-
/O.NEW.KLIX.FG.Y.0010.230214T1110Z-230214T1500Z/
Washington-St. James-St. John The Baptist-St. Charles-
Upper St. Bernard-Southeast St. Tammany-Western Orleans-
Eastern Orleans-Northern St. Tammany-Southwestern St. Tammany-
Upper Jefferson-Lower Jefferson-Upper Plaquemines-
Central Plaquemines-Walthall-
Including the cities of Bogalusa, Enon, Franklinton, Convent, 
Lutcher, Gramercy, Laplace, Reserve, Destrehan, Norco, Chalmette,
Meraux, Violet, Slidell, New Orleans, East New Orleans, 
Covington, Folsom, Bush, Mandeville, Madisonville, Metairie, 
Kenner, Harahan, Westwego, Marrero, Gretna, Lafitte, Barataria, 
Jean Lafitte, Belle Chasse, Braithwaite, Alliance, Dexter, Salem,
and Tylertown
510 AM CST Tue Feb 14 2023

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Visibility less than one mile in dense fog.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$

LAZ034-035-046-MSZ068-141915-
/O.CON.KLIX.WI.Y.0003.230214T1800Z-230215T0000Z/
Pointe Coupee-West Feliciana-Iberville-Wilkinson-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Bayou Sorrel, Plaquemine, 
White Castle, Centreville, Dolorosa, Fort Adams, and Woodville
510 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southwestern 
  Mississippi.

* WHEN...From noon to 6 PM today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
123 
WWUS74 KLIX 141645
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
1045 AM CST Tue Feb 14 2023

LAZ034>037-046>048-071-081>086-MSZ068>070-150000-
/O.CON.KLIX.WI.Y.0003.230214T1800Z-230215T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Iberville-
West Baton Rouge-East Baton Rouge-Northern Tangipahoa-
Central Tangipahoa-Lower Tangipahoa-Northern Livingston-
Southern Livingston-Western Ascension-Eastern Ascension-Wilkinson-
Amite-Pike-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bayou Sorrel, Plaquemine, 
White Castle, Port Allen, Addis, Brusly, Baton Rouge, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Tickfaw, Independence, 
Robert, Ponchatoula, Akers, Denham Springs, Walker, Livingston, 
Springfield, Killian, Whitehall, French Settlement, Sorrento, 
Acy, Gonzales, Prairieville, Geismar, Donaldsonville, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsburg, Gloster,
Smithdale, Liberty, and McComb
1045 AM CST Tue Feb 14 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 35 mph 
  expected.

* WHERE...Portions of southeast Louisiana and southern 
  Mississippi.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
907 
WWUS74 KLIX 142357
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
557 PM CST Tue Feb 14 2023

LAZ034>037-046>048-071-081>086-MSZ068>070-150100-
/O.EXP.KLIX.WI.Y.0003.000000T0000Z-230215T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Iberville-
West Baton Rouge-East Baton Rouge-Northern Tangipahoa-
Central Tangipahoa-Lower Tangipahoa-Northern Livingston-
Southern Livingston-Western Ascension-Eastern Ascension-Wilkinson-
Amite-Pike-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington,
Easleyville, Greensburg, Montpelier, Bayou Sorrel, Plaquemine, 
White Castle, Port Allen, Addis, Brusly, Baton Rouge, Amite, 
Kentwood, Roseland, Wilmer, Hammond, Tickfaw, Independence, 
Robert, Ponchatoula, Akers, Denham Springs, Walker, Livingston, 
Springfield, Killian, Whitehall, French Settlement, Sorrento, 
Acy, Gonzales, Prairieville, Geismar, Donaldsonville, 
Centreville, Dolorosa, Fort Adams, Woodville, Gillsburg, Gloster,
Smithdale, Liberty, and McComb
557 PM CST Tue Feb 14 2023

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Winds across the region have decreased below Wind Advisory
thresholds, therefore the wind advisory will be allowed to expire
at 6 PM. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Feb 13, 3:12 PM CST, 17 minutes earlier.

Area forecast discussion, Feb 13, 3:12 PM CST, 17 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
312 PM CST Mon Feb 13 2023

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(This evening through Tuesday night)
Issued at 307 PM CST Mon Feb 13 2023

Tonight through 00Z Thursday... Upper level ridging will dominate
the pattern for the next day or so ahead of an approaching upper
level trough. Southerly surface winds will help to advect warm air
and moisture into the area over the next few days. Weak upper level
divergence, especially during the day tomorrow, will help to enhance
some lifting in the environment. Conditions will be dry tonight
through Tuesday afternoon.

Tuesday through Wednesday, a shortwave trough moves down through the
area before stalling briefly until it lifts northward Wednesday
night. Southerly surface winds will continue to enhance warm air
advection over the area. Generally, shear will be pretty weak and
deep layer moisture will be lacking as this system moves through.
Scattered showers and storms will be possible Tuesday night into
Wednesday morning, but severe weather is not expected, looking at
the latest model trends. MSW

&&

.LONG TERM...
(Wednesday through Sunday night)
Issued at 307 PM CST Mon Feb 13 2023
We'll spend the bulk of the long-range discussion focusing in on the
upcoming Thursday system as impacts remain possible across the
region. Starting out with a synoptic overview then we'll take the
typical dive into the weeds with guidance trends/detailed analysis.
The initial kicker shortwave diving south into SW US becomes the
main feature transitioning into the central US with surface
reflection being strong low genesis ongoing over KS/OK. The pre-
storm environment remains largely unmodified from the then stalled
frontal boundary surging north as a warm front, allowing for deep
Gulf moisture to remain parked over the northern Gulf coast states.
This was a concern mentioned yesterday as this would promote a large
unstable warm sector yielding greater residence time for frontal
convection to work with as this front progresses into our area early
Thursday, but before we touch details, lets discuss model trends.

We embarked into a shift in GFS guidance yesterday suggesting a less-
amplified, positive-tilt trough axis which does translate into how
impactful the risk of severe weather will be for our local region. I
can now say looking through ensemble and deterministic trends
(cluster analysis) that most models have re-aligned again which is
good, but causes less confidence in regards to possible impacts. The
initial thought was of more "balled up" energy at the apex of the
shortwave diving into the SW, which then becomes kicked by the next
kicker phasing (pulling) it northeast would owe in the idea of an
embedded negative tilt trough axis - greater downstream low-level
wind magnitude and attendant stronger surface low. All supportive of
widespread severe weather within large unstable warm sector
dominating the SE US. With less energy/PVA at the apex, this
activity becomes stretched out along progressive SW flow aloft.
Result: Less downstream divergent amplification of the surface low
(weaker low), less (and displaced to the north) LLJ wind magnitude
and less backed surface winds within our region regardless of
sufficient instability. I should mention emphasis on the word less
used frequently there, as it is not so low that the risk of severe
weather has diminished, but could have lowered somewhat. There is
still sufficient veering in the lowest surface to 3km layer to
propose 150-250m2/s2 SRH and should note that directional change is
impressive in the lowest 0-1km layer (hence near similar SRH values
for both 0-1 and 0-3km layers) that would support organized
updrafts.

Would advertise for now, a messy QLCS or mixed-mode line of
convection along the front entering our western CWA early/mid-
morning. Given hodograph orientation, mixed cells and/or thin/messy
QLCS would propose a threat for damaging winds and isolated
tornadoes. Evolution of strong EML development east of the higher MX
terrain drifting NE across SE TX/NW Gulf could entrain into some of
this convection again owing in support for robust updrafts. Cells
that produce isolated tornadoes and linear bowing segments producing
brief, quick spin ups and damaging wind gusts would stand out as the
main focus here. Will make a brief mention at forecast hodograph
orientation - seeing a strong veer/back/veer "bird" shape to warm
sector hodographs which controversially can either enhance or
disrupt updrafts. In this case, seeing this concavity alteration
above the effective inflow layer (typical for us to be rather low
close to the LCL) that would not cause destructive effects to
updrafts, but would need to be watched. CIPS guidance continues to
suggest lower severe probabilities given the aforementioned
reasonings supporting a low-end (MRGL-SLGT) risk event, but given
modest shear/sufficient instability with peak diurnal heating
favoring, could see a window of greatest severe weather risk right
over our area within the 9AM-5PM time frame. This will need to be
watched especially by the time the CAMs grab a handle of this.

Regardless, the front will blast through Thursday night with gusty
northerly winds and much cooler temperatures filtering in. Yes,
Friday will be brisk and cooler with northerly winds, but did not
jump on board with deterministic NBM highs with a slight bias warmer
(regardless of CAA regime). Still, seeing highs in the upper 50's to
lower 60's but the cool northerly wind will make it feel cooler.
Only positive will be the likelihood of sunshine on the back side.
Next target of opportunity was applied to lows Saturday morning as
the surface high parks nearby over the Appalachians promoting
maximized radiational cooling. Went with the 25th percentile around
the board to suggest a rather cold morning - meaning many areas will
reach the freezing mark or below generally along the I-10/12
corridor north. Was careful here as the surface high proximity could
keep a light easterly wind going to cause mixing, but we should shut
down just enough around daybreak to promote radiational cooling
knocking temperatures down farther than deterministic suggested
values.

We'll see a steady warming trend into the rest of the weekend and
confidently bumped up highs a little bit each day meaning we should
climb away from cold mornings with time, and spring-like
temperatures should take over for the Bulk of Mardi Gras activities
late weekend into early next week which is some great news there.
Looking beyond the 7 day forecast with little confidence, this
progressive hemispheric multi-wave pattern will continue to promote
system after system following 4-6 days of calm weather meaning mid-
week could see our next round of active weather. Still plenty of
time to watch this time frame for now.

&&

.AVIATION...
(00Z TAFS)
Issued at 307 PM CST Mon Feb 13 2023

VFR conditions prevail at all area airports and will persist
through the forecast period. Gusty winds will pickup from
tomorrow afternoon through the end of the forecast period. Some
wind shifts greater than 30 degrees will be possible, especially
tomorrow during the daytime hours along the coastal areas. MSW

&&

.MARINE...
Issued at 307 PM CST Mon Feb 13 2023

Winds will be increasing Tuesday through mid-week ahead of a
system that will move through the area Wednesday into Thursday.
Strong southerly flow will persist through Friday morning. Small
Craft Advisory will be needed from Tuesday through the weekend.
Wind will be especially strong (>25kts) Friday and Saturday thanks
to strong northerly flow. MSW

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  47  71  60  74 /   0  20  50  60
BTR  52  75  64  78 /   0  20  40  40
ASD  50  74  64  78 /   0  10  40  20
MSY  53  74  66  77 /   0  10  40  20
GPT  51  70  63  72 /   0   0  20  10
PQL  47  73  62  76 /   0   0  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

SHORT TERM...MSW
LONG TERM....KLG
AVIATION...MSW
MARINE...MSW

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:30 PM CSTSmall Craft AdvisoryLIX36 hr

Nearby

Wind Advisories in Louisiana, 2023Wind Advisories in Mississippi, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.